Fuzzy normed linear sequence space bvFp (X).


In this article we introduce the notion of class of sequences bvFp (X),1 ≤ p < ∞ with the concept of fuzzy norm. We study some of its properties such as completeness, solidness, symmeticity and convergence free. Also, we establish some inclusion results.

Biografía del autor/a

Paritosh Chandra Das, Rangia College
Departamento de Matemáticas. 


Das, P. C. : Statistically convergent fuzzy sequence spaces by fuzzy metric; Kyungpook Math. Journal, 54 (3), pp. 413-423, (2014).

Das, P. C. : p-absolutely Summable Type Fuzzy Sequence Spaces by Fuzzy Metric; Boletim da Sociedade Paranaense de Matemática, 32(2), pp. 35-43, (2014).

Felbin, C. : Finite dimensional fuzzy normed linear space; Fuzzy Sets and Systems, 48, pp. 239-248, (1992).

Kelava, O. and Seikkala, S. : On fuzzy metric spaces; Fuzzy Sets and Systems, 12, pp. 215-229, (1984).

Nanda, S. : On sequences of fuzzy numbers; Fuzzy Sets and Systems, 33, pp. 123-126, (1989).

Nuray, F. and Savas, E. : Statistical convergence of sequences of fuzzy real numbers; Math. Slovaca, 45(3), pp. 269-273, (1995).

Subrahmanyam, P. V. : Cesaro Summability for fuzzy real numbers; J. Analysis, 7, pp. 159-168, (1999).

Syau, Yu-R. : Sequences in fuzzy metric space; Computers Math. Appl., 33(6), pp. 73-76, (1997).

Tripathy, B. C. : On generalized difference paranormed statistically convergent sequences; Indian Jour. Pure Appl. Math., 35(5), pp. 655-663, (2004).

Tripathy, B. C. and Baruah, A. : Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. Jour., 50, pp. 565-574, (2010).

Tripathy, B. C. Baruah, A. Et, M. and Gungor, M. : On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers; Iranian Journal of Science and Technology, Transacations A Science, 36(2), pp. 147-155, (2012).

Tripathy, B. C. and Debnath, S. : On generalized difference sequence spaces of fuzzy numbers; Acta Scientiarum Technology, 35(1), pp. 117-121, (2013).

Tripathy, B. C. and Dutta, A. J. : Bouded variation double sequence space of fuzzy real numbers; Comput and Math. with Appl., 59(2), pp. 1031-1037, (2010).

Tripathy, B. C. and M. Sen. : On fuzzy I- convergent difference sequence space; Journal of Intelligent and Fuzzy Systems; 25(3), pp. 643-647, (2013).

Cómo citar
P. Das, «Fuzzy normed linear sequence space bvFp (X)»., PJM, vol. 37, n.º 2, pp. 389-403, jun. 2018.